# SDR SIMA20120601005

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 23,938 hours, 20,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 13177277226501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE RIGHT EXIT ROW EMERGENCY DOME LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT EXIT ROW EMERGENCY DOME LIGHT AND PRINTER CIRCUIT BOARD.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
